# SDR CALA2025061005427

- Difficulty date: May 23, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: D5348002075202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 68 AT GUSSET STR 16 3RD FASTENER HOLE DOWN HAS CRACK INDICATION IN FRAME LAYER OVER 100% S.H. PER LCQ N/R 9292180/42180.   R&R GUSSET AND RPRD 3RD FASTENER HOLE DOWN AT LH FR68 STR16 IAW SRM 53-41-12-300-018 SOLUTION 2. HOLE MEASURED .2514 ACP HFEC NO INDICATION NOTED. INSTALLED BUSHING AND STEP REAMED TO .1895.
